# SDR DALA2018120647061

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 5,449 hours, 2,950 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON LH PYLON AFT FIXED FAIRING - UPPER SPAR WEB IB AND OB SIDES BETWEEN RIB 14 AND 15, REPAIRED #1 PYLON AFT FIXED FAIRING PER AA5450-01052-10A
